# SDR USAA20090408BB059

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L2 DOOR HANDLE WAS JAMMED.  THE CREW COULD NOT DETERMINE IF THE EMERGENCY ESCAPE SLIDE WAS ARMED.  THE FORWARD SLIDER WAS STUCK ON THE FITTING.  THE SLIDER WAS RELEASED FROM THE FITTING.  THE DOOR WAS CYCLED SEVERAL TIMES.  THE DOOR OPERATIONALLY CHECKS OK.
